Works matching DE "VECTOR spaces"
Results: 5000
CONE-CUTTING:: A VARIANT REPRESENTATION OF PIVOT IN SIMPLEX.
- Published in:
- International Journal of Information Technology & Decision Making, 2011, v. 10, n. 1, p. 65, doi. 10.1142/S0219622011004221
- By:
- Publication type:
- Article
Sample complexity bounds for the local convergence of least squares approximation.
- Published in:
- Analysis & Applications, 2025, v. 23, n. 1, p. 139, doi. 10.1142/S0219530524500271
- By:
- Publication type:
- Article
Tight wavelet frames on the space of M-positive vectors.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 5, p. 913, doi. 10.1142/S0219530524500064
- By:
- Publication type:
- Article
Nonlinear approximation spaces for inverse problems.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 1, p. 217, doi. 10.1142/S0219530522400140
- By:
- Publication type:
- Article
A FUNCTIONAL INEQUALITY FOR THE GAMMA FUNCTION.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 2, p. 1350010-1, doi. 10.1142/S0219530513500103
- By:
- Publication type:
- Article
A semantic matching energy function for learning with multi-relational data.
- Published in:
- Machine Learning, 2014, v. 94, n. 2, p. 233, doi. 10.1007/s10994-013-5363-6
- By:
- Publication type:
- Article
Local equivalences of distances between clusterings-a geometric perspective.
- Published in:
- Machine Learning, 2012, v. 86, n. 3, p. 369, doi. 10.1007/s10994-011-5267-2
- By:
- Publication type:
- Article
Bayesian generalized probability calculus for density matrices.
- Published in:
- Machine Learning, 2010, v. 78, n. 1-2, p. 63, doi. 10.1007/s10994-009-5133-7
- By:
- Publication type:
- Article
A Note on the Koszul Complex in Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 27, doi. 10.1007/s11005-010-0439-8
- By:
- Publication type:
- Article
Generating Function for GL<sub> n</sub>-Invariant Differential Operators in the Skew Capelli Identity.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 2, p. 157, doi. 10.1007/s11005-010-0405-5
- By:
- Publication type:
- Article
On a Pre-Lie Algebra Defined by Insertion of Rooted Trees.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 2, p. 181, doi. 10.1007/s11005-010-0377-5
- By:
- Publication type:
- Article
On the Geometric Distance Between Quantum States with Positive Partial Transposition and Private States.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 1, p. 67, doi. 10.1007/s11005-010-0376-6
- By:
- Publication type:
- Article
Dynamics and Potentials.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 297, doi. 10.1007/s11005-007-0206-7
- By:
- Publication type:
- Article
On a q-analog of the Wallach–Okounkov Formula.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 97, doi. 10.1007/s11005-006-0102-6
- By:
- Publication type:
- Article
Berezinians, Exterior Powers and Recurrent Sequences.
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 2, p. 201, doi. 10.1007/s11005-005-0025-7
- By:
- Publication type:
- Article
A Finitely Additive State Criterion for the Completeness of Inner Product Spaces.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 3, p. 221, doi. 10.1023/A:1025757419340
- By:
- Publication type:
- Article
Interactive essential dynamics.
- Published in:
- Journal of Computer-Aided Molecular Design, 2004, v. 18, n. 6, p. 433, doi. 10.1007/s10822-004-4121-z
- By:
- Publication type:
- Article
The Owen–Shapley Spatial Power Index in Three-Dimensional Space.
- Published in:
- Group Decision & Negotiation, 2021, v. 30, n. 5, p. 1027, doi. 10.1007/s10726-021-09746-x
- By:
- Publication type:
- Article
Multicriteria Group Decision-Making Method Using Vector Similarity Measures For Trapezoidal Intuitionistic Fuzzy Numbers.
- Published in:
- Group Decision & Negotiation, 2012, v. 21, n. 4, p. 519, doi. 10.1007/s10726-010-9224-4
- By:
- Publication type:
- Article
Generalizations of the Riesz convergence theorem for Lorentz spaces.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 4, p. 331, doi. 10.1007/s10474-005-0023-3
- By:
- Publication type:
- Article
An introduction to preconvexity spaces.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 3, p. 241, doi. 10.1023/B:AMHU.0000049290.67473.2c
- By:
- Publication type:
- Article
A generalization of addition formulae.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 4, p. 281, doi. 10.1023/B:AMHU.0000004940.94722.b4
- By:
- Publication type:
- Article
On paratopological vector spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 3, p. 237, doi. 10.1023/B:AMHU.0000003908.28255.22
- By:
- Publication type:
- Article
On the convergence of the Ishikawa iterates associated with a pair of multi-valued mappings.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 1, doi. 10.1023/A:1022892918567
- By:
- Publication type:
- Article
Coarsest and finest structures inducing a structure of a given subcategory of MER.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 9, doi. 10.1023/A:1022845002637
- By:
- Publication type:
- Article
On the duals of L<sub>p</sub> spaces with 0<p<1.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 71, doi. 10.1023/A:1022805421293
- By:
- Publication type:
- Article
Convergence analysis for parallel‐in‐time solution of hyperbolic systems.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 1, p. N.PAG, doi. 10.1002/nla.2271
- By:
- Publication type:
- Article
Using semidiscrete decomposition and vector space models to identify users of social networks.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 5, p. 833, doi. 10.1002/nla.1989
- By:
- Publication type:
- Article
A note on spectrum distribution of constraint preconditioned generalized saddle point matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 6, p. 503, doi. 10.1002/nla.631
- By:
- Publication type:
- Article
A note on constraint preconditioners for nonsymmetric saddle point problems.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 8, p. 659, doi. 10.1002/nla.536
- By:
- Publication type:
- Article
AMG by element agglomeration and constrained energy minimization interpolation.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 9, p. 771, doi. 10.1002/nla.494
- By:
- Publication type:
- Article
Jordan's principal angles in complex vector spaces.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 7, p. 589, doi. 10.1002/nla.491
- By:
- Publication type:
- Article
Computation of multiple eigenvalues and generalized eigenvectors for matrices dependent on parameters.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 5, p. 419, doi. 10.1002/nla.471
- By:
- Publication type:
- Article
An implicit QR algorithm for symmetric semiseparable matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 7, p. 625, doi. 10.1002/nla.425
- By:
- Publication type:
- Article
Dykstra's Algorithm for a Constrained Least-squares Matrix Problem.
- Published in:
- Numerical Linear Algebra with Applications, 1996, v. 3, n. 6, p. 459, doi. 10.1002/(SICI)1099-1506(199611/12)3:6<459::AID-NLA82>3.0.CO;2-S
- By:
- Publication type:
- Article
A note on causality in reflexive Banach spaces.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 987, doi. 10.1002/pamm.201410474
- By:
- Publication type:
- Article
Funnel Control for Linear DAEs.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 463, doi. 10.1002/pamm.201310224
- By:
- Publication type:
- Article
Two‐level stabilized finite volume method for the stationary incompressible magnetohydrodynamic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4196, doi. 10.1002/num.23043
- By:
- Publication type:
- Article
Nonoverlapping discretization methods for partial differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1427, doi. 10.1002/num.21852
- By:
- Publication type:
- Article
Workspace boundaries of serial manipulators using manifold stratification.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 28, n. 11/12, p. 1211, doi. 10.1007/s00170-004-2469-9
- By:
- Publication type:
- Article
Two robust virtual element methods for the Brinkman equations.
- Published in:
- Calcolo, 2021, v. 58, n. 4, p. 1, doi. 10.1007/s10092-021-00442-5
- By:
- Publication type:
- Article
Estimating training data boundaries in surrogate-based modeling.
- Published in:
- Structural & Multidisciplinary Optimization, 2010, v. 42, n. 6, p. 811, doi. 10.1007/s00158-010-0541-7
- By:
- Publication type:
- Article
User segmentation via interpretable user representation and relative similarity-based segmentation method.
- Published in:
- Multimedia Systems, 2021, v. 27, n. 1, p. 61, doi. 10.1007/s00530-020-00702-4
- By:
- Publication type:
- Article
A hybrid similarity measure of contents for TV personalization.
- Published in:
- Multimedia Systems, 2010, v. 16, n. 4/5, p. 231, doi. 10.1007/s00530-010-0196-7
- By:
- Publication type:
- Article
The Hyperplanes of the U(3) Near Hexagon.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 647, doi. 10.1007/s00373-010-0926-9
- By:
- Publication type:
- Article
Some Remarks on the Convexity Number of a Graph.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 357, doi. 10.1007/s00373-002-0518-4
- By:
- Publication type:
- Article
Wave propagation with two delay times in an isotropic porous micropolar thermoelastic material.
- Published in:
- Continuum Mechanics & Thermodynamics, 2024, v. 36, n. 3, p. 639, doi. 10.1007/s00161-024-01287-3
- By:
- Publication type:
- Article
Linking solutions for p-Laplace equations with nonlinear boundary conditions and indefinite weight.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 261, doi. 10.1007/s00526-010-0361-z
- By:
- Publication type:
- Article
Integration of Hölder forms and currents in snowflake spaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 1/2, p. 99, doi. 10.1007/s00526-010-0335-1
- By:
- Publication type:
- Article
A variational principle in discrete space–time: existence of minimizers.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 29, n. 4, p. 431, doi. 10.1007/s00526-006-0042-0
- By:
- Publication type:
- Article